Binary distributions of concentric rings
Artikel i vetenskaplig tidskrift, 2014

We introduce families of jointly symmetric, binary distributions that are generated over directed star graphs whose nodes represent variables and whose edges indicate positive dependences. The families are parametrized in terms of a single parameter. It is an outstanding feature of these distributions that joint probabilities relate to evenly spaced concentric rings. Kronecker product characterizations make them computationally attractive for a large number of variables. We study the behavior of different measures of dependence and derive maximum likelihood estimates when all nodes are observed and when the inner node is hidden.

SYSTEMS

MODELS

COLLAPSIBILITY

MPSTER AP

Jointly symmetric distributions

JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-METHODOLOGICAL

Labeled trees

Graphical Markov models

1977

CONTINGENCY-TABLES

ASSOCIATION

Conditional independence

VARIABLES

V39

Författare

Nanny Wermuth

Göteborgs universitet

Chalmers, Matematiska vetenskaper, matematisk statistik

G. M. Marchetti

Universita degli Studi di Firenze

P. Zwiernik

University of California

Journal of Multivariate Analysis

0047-259X (ISSN) 1095-7243 (eISSN)

Vol. 130 252-260

Ämneskategorier

Matematik

DOI

10.1016/j.jmva.2014.05.010